# SDR AALA202510039327

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 32,428 hours, 15,793 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ON ELEVATOR HINGE ARM BEARING 6 RT ELEVATOR. MAINTENANCE REPLACED ELEVATOR HINGE ARM NR 6 RT ELEVATOR IAW AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
